# SDR 2000ZZZM178

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424EX
- Make and model: Boeing 727134C
- Aircraft serial: 20042
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 731 - PHX-IND - NR 1 ENGINE DETECTOR CIRCUIT GROUND LIGHT ON CONTINUOUSLY.  REPOSITIONED NR 1 ENGINE FIRE LOOP.  (M)
